I been on the shot , this is my second one but not in a row, i had sex while on my period but protected (condom) and my stomach look weird as if i was pregnant , can i know why? Its been two weeks when i was on my period and having sex while in it too , i know about the side effects of gaining weight , but is this normal?
If you have protected sex and you are on the second depo shot, you have 99% chance of NOT being pregnant.
I'd definitely see my obgyn about the side effects of the depo shot. You are dealing with hormones and that can have a real metabolic effect on you.
Relax about being pregnant, but do see your doctor about your stomach bloating.
All the best,
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Nov 2014 • 2 answers
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Updated 24 Apr 2015 • 1 answer
Updated 17 Sep 2015 • 1 answer
Depo-Provera - Is it possible to get pregnant while on the depo shot are condom nesisary for sex if?
Updated 25 Aug 2016 • 1 answer
Updated 16 May 2017 • 1 answer